# SDR CNMA20090136

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SIDE OF RAIL TRACK NEAR STA 2007.  DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH DOUBLER AND FILLER PN N522AX, NRC717-1/2 IAW SRM VOL 1, 53-00-01, FIG 2 USING FASTENERS IAW SRM VOL 2 51-31-01, HL19PR6-7, BN 75176-001.
